MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD SOFSILK; SUTURE, NONABSORBABLE, SILK

DAVIS & GECK CARIBE LTD SOFSILK; SUTURE, NONABSORBABLE, SILK
Model Number GS-63-M
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/24/2017
Type of Reportable Event Malfunction
Event or Problem Description
According to the reported.There were 6 needles in 1 pack.(it must be 5 needle per 1 pack).
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of one device.Visual analysis of the returned product noted six suture-needles instead of five.A review of the device history record indicates this product was released meeting all quality release specifications at the time of manufacture.However, an assembly error was identified during product analysis.The root cause of the observed condition is an operator error.The incorrect count condition can be generated if an incorrect quantity of suture-needles is placed in the carousel and if this is not correctly verified in the next operation.The incorrect count condition could have originated if the winding operator took one extra unit and did not correctly verify the quantity of units in the retainer.The product analysis established a relationship between a device failure and the reported incident of incorrect needle quantity.The root cause of the observed condition was determined to be a result of a manufacturing activity and a process improvement and retraining has been implemented to prevent this condition from recurring.A corrective action has also been implemented for this condition.Should new information become available, the file will be re-opened and the investigation summary will be amended as appropriate.If information is provided in the future, a supplemental report will be issued.

Brand Name
SOFSILK
Common Device Name
SUTURE, NONABSORBABLE, SILK
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key6969887
Report Number9612501-2017-06470
Device Sequence Number1068462
Product Code GAP
UDI-Device Identifier10884521085077
UDI-Public10884521085077
Combination Product (Y/N)N
Initial Reporter CountryKS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGS-63-M
Device Catalogue NumberGS-63-M
Device Lot NumberD6D3111X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/28/2017
Initial Date Received by Manufacturer 03/24/2017
Supplement Date Received by Manufacturer02/06/2018
02/22/2018
Initial Report FDA Received Date10/23/2017
Supplement Report FDA Received Date02/20/2018
03/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1